Iv Immunoglobulin

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My 5-year-old kid was diagnosed with Kawasaki disease and prescribed Aspirin. Is it necessary to take it?

Query: Hello doctor,My child is five years old and has been diagnosed with Kawasaki disease. The whole family is in mental turmoil. Our pediatrician ordered a few tests and confirmed it but said my kid needs to take Aspirin and another injection shot to get cured. We fear Aspirin as we have heard of a synd...  Read Full »


Dr. Faisal Abdul Karim Malim

Answer: Hello, Welcome to icliniq.com. Yes, the child should take Aspirin and the Immunoglobulin intravenous injection to treat Kawasaki Disease. Without the above treatment, the outcome may be life-threatening.  Read Full »

How to improve my daughter's low platelet count?

Query: Hi doctor, My 12 year old daughter was fatigued and had blue blotches over her body. The doctor locally ordered blood tests, and the results showed low platelet count of 50000.¬†They administered Cortisone of 30 mg a day for two weeks, and the count went up to 100000. The doctor reduced Cortisone to...  Read Full »


Dr. Goswami Parth Rajendragiri

Answer: Hi, Welcome to icliniq.com. Your child is having low platelet count and blue blotch over the body. The skin discoloration can be from low platelet as thrombocytopenia can lead mucosal bleeding.If it seems cyanotic patches on examination then cardiac, respiratory and vascular causes need to be search...  Read Full »

Will IVIg injection help to overcome neurological problems due to radiation therapy?

Query: Hi doctor, My mother is suffering from primary breast cancer, and she has brain metastasis. We are taking treatment for the last three years. She underwent so many chemotherapies, radiation, body and brain radiation, surgery, etc. Presently my mother is taking Herceptin and Halaven medicines. My m...  Read Full »


Dr. Ajay Panwar

Answer: Hi, Welcome to icliniq.com. I have gone through your mother's NCS report, which mentions symmetric sensorimotor radiculoneuropathy (attachment removed to protect patient identity). To be straight, if it is due to radiation and chemotherapy, then IVIg is unlikely to help that much. On the other ha...  Read Full »

How is ADEM treated?

Query: Hi doctor, My child was suffering from ADEM and CNS inflammatory demyelination disorder (CIDD) since last three months. Please suggest the treatment.  Read Full »


Dr. Ambekar Sudheer

Answer: Hi, Welcome to icliniq.com, ADEM (acute disseminated encephalomyelitis) and CIDD are usually treated with steroids, although the response to treatment is variable. For further information consult a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist  Read Full »

Why are my immune system readings not low although I am on immunosuppressants?

Query: Hi doctor,I am a 54-year-old woman and I am on immunosuppressant drugs for Behcet's and Sjogren's disease. My latest blood tests are a bit off and I am waiting for a specialist appointment, but I would be so appreciative if someone in the know can let me know what might be happening.IgA is 27.4...  Read Full »


Dr. Singh Smrita

Answer: Hello, Welcome to icliniq.com. Your immunoglobulin levels are increased due to the fact that you have autoimmune conditions. Yes, the immunoglobulin levels need to be reduced since you are taking immunosuppressant therapy but that will occur only once your autoimmune conditions are adequately co...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.